189

Shares

19 overdoses prompt warning on super-potent pain drug carfentanil

Shared by Radhika Narayanan | 184 5 0 | about 1 year ago

A surge in overdose deaths is being linked to carfentanil, a super-potent synthetic opiate that produces effects similar to black-market heroin.

The Michigan Department of Health and Human Services issued a warning Thursday stating at least 19 overdose deaths in Wayne County since July “could be linked” to the prescription drug.

But health officials admit, there is no way to verify carfentanil is to blame, based on currently available toxicology tests.

Read More On www.mlive.com

Categories Digital chemistry & Pharma IT

Related Post

Links

http://www.mlive.com/news/detroit/index.ssf/2016/10/19_overdoses_prompt_warning_on.html
http://www.mlive.stfi.re/news/detroit/index.ssf/2016/10/19_overdoses_prompt_warning_on.html?sf=kzzjpwk
http://stfi.re/kzzjpwk
http://bit.ly/2dP6Wim

0 Votes

You must log in to post a comment

0 Comments